# SDR AALA202407082315

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 65,160 hours, 27,560 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: UNKNOWN
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CONFIGURE FOR LANDING DURING THE APPROACH ALL 3 RED AND ALL 3GREEN INDICATOR LIGHTS STAYED ILLUMINATED. INTERMITTENT GEAR HORN SOUNDED. UPPER PANEL SHOWED 3 GREEN. CYCLED GEAR, WHICH THEN OPERATED NORMALLY. LANDING GEAR MODULE STICKING. REMOVED AND REPLACED LANDING GEAR CONTROL LEVER MODULE, PER AMM 32-31-11. ALL REQUIRED TESTS CHECK OK, NO FAULTS FOUND.
